MathSciNet Relay Station
MathSciNet bibliographic data
MR1377818 (97c:34009) 34A12
Rzymowski, Witold; Walachowski, Dariusz One-dimensional differential equations under weak assumptions. J. Math. Anal. Appl. 198 (1996), no. 3, 657–670.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement